# SDR USAA2014051900010

- Difficulty date: May 18, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 41,721 hours, 23,803 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665405
- Part serial: A7162
- Condition: Unserviceable
- Location: L2 Door
- Part time: 33,081 hours, 20,895 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMERGENCY SLIDE COVER NOT SECURE.  R & R 2L DOOR ESCAPE SLIDE & COVER ASSEMBLY IAW JOB CARD 26L00025011.  OPERATIONS CHECKED OK.
